MathSciNet Relay Station
MathSciNet bibliographic data
MR1397511 (97h:62044) 62H10 (62E20)
Kano, Yutaka An asymptotic expansion of the distribution of Hotelling's $T\sp 2$-statistic under general distributions. MSI-2000, Vol. I (Honolulu, HI, 1995). Amer. J. Math. Management Sci. 15 (1995), no. 3-4, 317–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement